Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 543610, 7 pages
http://dx.doi.org/10.1155/2014/543610
Research Article

A New Solution to the Matrix Equation

School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 16 April 2014; Accepted 28 June 2014; Published 15 July 2014

Academic Editor: Kaleem R. Kazmi

Copyright © 2014 Caiqin Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, Mass, USA, 1990. View at MathSciNet
  2. J. H. Bevis, F. J. Hall, and R. E. Hartwig, “Consimilarity and the matrix equation AX¯-XB=C,” in Current trends in matrix theory (Auburn, ALA., 1986), pp. 51–64, North-Holland, New York, NY, USA, 1987. View at Google Scholar · View at MathSciNet
  3. J. H. Bevis, F. J. Hall, and R. E. Hartwig, “The matrix equation AX¯-XB=C and its special cases,” SIAM Journal on Matrix Analysis and Applications, vol. 9, no. 3, pp. 348–359, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. G. Wu, G. R. Duan, and H. H. Yu, “On solutions of XF-AX=C and XF-AX-=C,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 932–941, 2006. View at Google Scholar
  5. S. Yuan and A. Liao, “Least squares solution of the quaternion matrix equation X-AX^B=C with the least norm,” Linear and Multilinear Algebra, vol. 59, no. 9, pp. 985–998, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Yuan, A. Liao, and G. Yao, “The matrix nearness problem associated with the quaternion matrix equation AXAH+BYBH=C,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 133–144, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Jiang and M. Wei, “On solutions of the matrix equations X-AXB=C and X-AX-B=C,” Linear Algebra and Its Applications, vol. 367, pp. 225–233, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. S. Jiang and M. S. Wei, “On a solution of the quaternion matrix equation X-AX~B=C and its application,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 483–490, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Song and G. Chen, “On solutions of matrix equation XF-AX=C and XF-AX~=C over quaternion field,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 57–68, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Q. Song, G. L. Chen, and Q. B. Liu, “Explicit solutions to the quaternion matrix equations X-AXF=C and X-AX~F=C,” International Journal of Computer Mathematics, vol. 89, no. 7, pp. 890–900, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. W. Wang, H. S. Zhang, and S. W. Yu, “On solutions to the quaternion matrix equation AXB+CYD=E,” Electronic Journal of Linear Algebra, vol. 17, pp. 343–358, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q. W. Wang, H. Zhang, and G. Song, “A new solvable condition for a pair of generalized Sylvester equations,” Electronic Journal of Linear Algebra, vol. 18, pp. 289–301, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  13. Q. Wang and C. Li, “Ranks and the least-norm of the general solution to a system of quaternion matrix equations,” Linear Algebra and Its Applications, vol. 430, no. 5-6, pp. 1626–1640, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. T. Ling, M. H. Wang, and M. S. Wei, “Hermitian tridiagonal solution with the least norm to quaternionic least squares problem,” Computer Physics Communications, vol. 181, no. 3, pp. 481–488, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K.-W. E. Chu, “Symmetric solutions of linear matrix equations by matrix decompositions,” Linear Algebra and Its Applications, vol. 119, pp. 35–50, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Feng, J. Lam, and Y. Wei, “Spectral properties of sums of certain Kronecker products,” Linear Algebra and its Applications, vol. 431, no. 9, pp. 1691–1701, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. C. Song, G. Chen, and L. Zhao, “Iterative solutions to coupled Sylvester-transpose matrix equations,” Applied Mathematical Modelling, vol. 35, no. 10, pp. 4675–4683, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Bourgeois, “How to solve the matrix equation XA-AX=f(X),” Linear Algebra and its Applications, vol. 434, no. 3, pp. 657–668, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Liping, “The matrix equation AXB-GXD=E over the quaternion field,” Linear Algebra and its Applications, vol. 234, pp. 197–208, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Hanzon and R. M. Peeters, “A Feddeev sequence method for solving Lyapunove and Sylvester equations,” Linear Algebra and Its Applications, vol. 241–243, pp. 401–430, 1996. View at Google Scholar